# SDR 2004UALA00608

- Difficulty date: June 16, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 32,584 hours, 4,008 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Misinstalled
- Location: Slide Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT SLIDE, AT OVERHAUL A BOLT WAS FOUND INSERTED IN THE SAFETY PIN LOCATION OF THE VALVE.  THE FIRING LANYARD WAS WRAPPED AROUND A INFLATION HOSE. THE SURVIVAL KIT ATTACHMENT CORD WAS LOCATED ON THE SIDE RATE COVER INSTEAD OF THE GIRT AREA. ONE OF THE SHEAR PIN RESTRAINTS WAS FOUND TO BE SHEARED. INSTALLATION OF A BOLT INSTEAD OF MANUFACTURER'S SAFETY PIN IS ACCEPTABLE PER UA AMM.  OTHER DEFECTS CAUSED BY IMPROPER PACKING.  AS SHOP AND PERSONNEL THAT PREVIOUSLY PACKED SLIDE ARE NO LONGER BEING USED, NO FOLLOW UP ACTION REQUIRED.
